Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What treatment should a woman on diane 35 take for excess facial hair ?

hi im female 30yrs &married hieght 4.8 &w8 75kg ihave access hair on face i also treat by dr he gave me diane35 after use this i got axcessive hair & dark hair on my face &chin &the hair grows rapidly eg i use hot wax today next day the hair grow back plz tell me what i do im so upset plz plz give me best suggestion
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need to take some hormonal medicine and LASER TREATMENT BOTH
nows a day many laser are there to treat the hair problem
they give excellent result
only thing is it is costly and done by few dermatologist only
u need to first consult dermatologist and get urself examined
i am sure that u will get excellent result and will be satisfy by it .
Answered: Tue, 5 Jul 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
This is probably due to Excess male hormone due to underlying polycystic ovaries.
Get your hormone tests done first.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor